# SDR UPS204502

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5220 · Emergency Exits
- Part: Lower Frame
- Condition: Corroded
- Location: Lt Overwing Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON THE LOWER SEAL OF THE LEFT HAND AFT OVERWING EXIT HATCH.  MAINTENANCE REMOVED THE LOWER AFT FRAME AND SEAL FORMERS, INSTALLED NEW FRAME AND SEAL FORMER.  INSTALLATION IAW SRM 51-30-2, 53-30-01, AND 52-20-1.
